# SDR REXA2016010400020

- Difficulty date: January 4, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- Aircraft time: 18,429 hours, 17,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CAP ANGLE AT LBL 18, FS 559.0, IS CRACKED IN RADIUS.  IDENTIFIED DURING SDI FS 559.0 IAW NDTM PT 6 53-41-201.  REPAIRED LOWER CAP ANGLE IAW P35025 REO601R-53-41-260 REV E & REO 601R-53-41-609 REV B.
